# SDR ASAA9980100

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Row 20/23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ONE EMERGENCY FLOOR TRACK LIGHT AT ROW 20 AND TWO AT ROW 23 WERE FOUND INOPERATIVE.  REPLACED LAMP MODULES AND OPERATED NORMALLY.  (M)
